# SDR F3LA200200176

- Difficulty date: June 29, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Condition: Gouged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED MULTIPLE GOUGES IN NR 1 ENGINE OTBD COWLING LOWER CHORD AND GUSSET AT SECOND LATCH FITTING FROM FWD SIDE OF COWL.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER PER SRM 51-40-3 AND 54-10-2.  DOUBLER CHANGED THICKNESS OF FORMED SECTION AND NECESSITATED FABRICATION OF TEE FITTING U-BOLT ATTACHMENT PER EA 71-737-022.  INSTALLED PER SRM 51-40-3.
